# SDR GTIA031024

- Difficulty date: November 23, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN CENTER FLOORBOARD STATION 1174-1231 HAD DELAMINATED/PUNCTURES 8 AREA.  FABRICATED NEW CABIN CENTER FLOORBOARD.  (M)
